Alert archive / New York / Wind Chill Watches in 2015

Wind Chill Watch 2, NWS Buffalo, NY

February 11, 201516 counties in New York

NWS Buffalo, NY issued this wind chill watch at Feb 11, 2015, 4:05 AM EST for 16 counties in New York. It took effect at Feb 12, 2015, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 11, 2015, 4:05 AM EST (09:05 UTC)
In effect from
Feb 12, 2015, 7:00 PM EST
Expired
Feb 12, 2015, 3:41 AM EST
In force
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WWUS41 KBUF 110905
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
405 AM EST WED FEB 11 2015

NYZ001>008-010>014-019>021-085-111715-
/O.NEW.KBUF.WC.A.0002.150213T0000Z-150213T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
405 AM EST WED FEB 11 2015

...WIND CHILL WATCH IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND CHILL
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING. 

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...FROM EARLY THURSDAY EVENING THROUGH LATE FRIDAY 
  MORNING.

* WINDS...NORTHWEST 15 TO 25 MPH.

* WIND CHILL VALUES...AS LOW AS 25 TO 30 BELOW.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE FOR THOSE
  WITHOUT PROPER PROTECTION FROM THE COLD.

* FORECASTER CONFIDENCE...MEDIUM TO HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH
COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

RSH/DRT
4 follow-up statements
157 
WWUS41 KBUF 111451
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 AM EST WED FEB 11 2015

NYZ001>008-010>014-019>021-085-112300-
/O.CON.KBUF.WC.A.0002.150213T0000Z-150213T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
951 AM EST WED FEB 11 2015

...WIND CHILL WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY MORNING...

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...FROM EARLY THURSDAY EVENING THROUGH LATE FRIDAY 
  MORNING. 

* WINDS...NORTHWEST 15 TO 25 MPH.

* WIND CHILL VALUES...AS LOW AS 25 TO 30 BELOW.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE FOR THOSE 
  WITHOUT PROPER PROTECTION FROM THE COLD. 

* FORECASTER CONFIDENCE...MEDIUM TO HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH
COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$
718 
WWUS41 KBUF 112011
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
311 PM EST WED FEB 11 2015

NYZ001>008-010>014-019>021-085-120415-
/O.CON.KBUF.WC.A.0002.150213T0000Z-150213T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
311 PM EST WED FEB 11 2015

...WIND CHILL WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY MORNING...

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...FROM EARLY THURSDAY EVENING THROUGH LATE FRIDAY 
  MORNING. 

* WINDS...NORTHWEST 15 TO 25 MPH.

* WIND CHILL VALUES...AS LOW AS 25 TO 35 BELOW.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE FOR THOSE 
  WITHOUT PROPER PROTECTION FROM THE COLD. 

* FORECASTER CONFIDENCE...MEDIUM TO HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH
COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

CHURCH
063 
WWUS41 KBUF 120229
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
929 PM EST WED FEB 11 2015

NYZ001>008-010>014-019>021-085-121030-
/O.CON.KBUF.WC.A.0002.150213T0000Z-150213T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
929 PM EST WED FEB 11 2015

...WIND CHILL WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY MORNING...

* LOCATIONS...ALL OF WESTERN NEW YORK...THE GENESEE VALLEY...
  WESTERN AND NORTHERN FINGER LAKES...AND EASTERN LAKE ONTARIO
  REGION.

* TIMING...FROM EARLY THURSDAY EVENING THROUGH LATE FRIDAY 
  MORNING. 

* WINDS...NORTHWEST 15 TO 25 MPH.

* WIND CHILL VALUES...AS LOW AS 25 TO 35 BELOW. COLDEST WIND CHILL
  VALUES EXPECTED OVER THE HIGHER TERRAIN WELL INLAND FROM THE
  LAKES AND ACROSS THE EASTERN LAKE ONTARIO REGION.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE FOR THOSE 
  WITHOUT PROPER PROTECTION FROM THE COLD. 

* FORECASTER CONFIDENCE...MEDIUM TO HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH
COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

HITCHCOCK
353 
WWUS41 KBUF 120841
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EST THU FEB 12 2015

NYZ006>008-121645-
/O.UPG.KBUF.WC.A.0002.150213T0000Z-150213T1700Z/
/O.NEW.KBUF.WC.W.0002.150213T0300Z-150213T1700Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
341 AM EST THU FEB 12 2015

...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST
FRIDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...EASTERN LAKE ONTARIO REGION.

* TIMING...FROM LATE THIS EVENING THROUGH LATE FRIDAY MORNING.

* WINDS...NORTHWEST 5 TO 15 MPH.

* WIND CHILL VALUES...25 TO 35 BELOW.

* IMPACTS...DANGEROUSLY COLD WIND CHILLS CAN CAUSE FROSTBITE AND
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ010>014-019>021-085-121645-
/O.UPG.KBUF.WC.A.0002.150213T0000Z-150213T1700Z/
/O.NEW.KBUF.WC.W.0002.150212T2300Z-150213T1700Z/
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
341 AM EST THU FEB 12 2015

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST
FRIDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...ERIE...GENESEE...WYOMING...LIVINGSTON...ONTARIO...
  CHAUTAQUA...CATTARAUGUS...AND ALLEGANY COUNTIES.

* TIMING...FROM EARLY THIS EVENING THROUGH LATE FRIDAY MORNING.

* WINDS...WEST 10 TO 20 MPH.

* WIND CHILL VALUES...20 TO 30 BELOW.

* IMPACTS...DANGEROUSLY COLD WIND CHILLS CAN CAUSE FROSTBITE AND
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN
ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ001>005-121645-
/O.UPG.KBUF.WC.A.0002.150213T0000Z-150213T1700Z/
/O.NEW.KBUF.WC.Y.0007.150212T2300Z-150213T1700Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN
341 AM EST THU FEB 12 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST
FRIDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...NIAGARA...ORLEANS...MONROE...WAYNE...AND NORTHERN
  CAYUGA COUNTIES.

* TIMING...FROM EARLY THIS EVENING THROUGH LATE FRIDAY MORNING.

* WINDS...NORTHWEST 15 TO 25 MPH.

* WIND CHILL VALUES...15 TO 20 BELOW.

* IMPACTS...BITTERLY COLD WIND CHILLS CAN FROSTBITE AND
  HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

APFFEL

What forecasters said that day

The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind chill watch went out at Feb 11, 3:58 AM EST, 7 minutes earlier.

Area forecast discussion, Feb 11, 3:58 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
358 AM EST WED FEB 11 2015

.SYNOPSIS...
AHEAD OF A CLIPPER LOW WARM AIR WILL SURGE NORTHWARD TODAY AND SEND
AIR TEMPERATURES TO NEAR THE FREEZING MARK THIS AFTERNOON. THIS AREA
OF LOW PRESSURE WILL SPREAD LIGHT SNOW ACROSS THE REGION LATE THIS
AFTERNOON...OVERNIGHT AND THROUGH THE DAYTIME ON THURSDAY. BEHIND
THIS LOW A BLAST OF ARCTIC AIR WILL BRING SOME OF THE COLDEST
TEMPERATURES OF THE SEASON FOR FRIDAY THROUGH MONDAY. SOME CHANCES
FOR SNOW WILL ACCOMPANY THE COLD AIR...BUT WILL MAINLY BE LIMITED
TO LAKE EFFECT SNOW SOUTH AND EAST OF LAKE ONTARIO.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS EARLY MORNING REGIONAL RADARS DISPLAY WESTERN AND CENTRAL NEW
YORK STATE QUIET...WITH IR SATELLITE IMAGERY SHOWING A FAIR
AMOUNT OF CLEARING AROUND THE LAKE ONTARIO REGION. TO THE SOUTH A
DECK OF LOW STRATUS CLOUDS LINGER. WHERE THIS CLEARING HAS OCCURRED
SOME FOG...DENSE AT TIMES...HAS FORMED OVERNIGHT SOUTH OF LAKE
ONTARIO. THIS FOG SHOULD CONTINUE TO DISSIPATE THROUGH THE REMAINDER
OF THE LATE OVERNIGHT HOURS WITH A WEAK WIND FLOW.

THROUGH THE MORNING HOURS MID LEVEL CLOUDS WILL INCREASE FROM WEST
TO EAST...WITH THE LEADING EDGE OF THICKER CLOUDS NOW REACHING THE
LAKE ERIE AND SOUTHERN ONTARIO CANADA REGION PER IR SATELLITE
IMAGERY.

AN AREA OF LOW PRESSURE OVER THE WESTERN GREAT LAKES REGION WILL
ADVANCE TO JUST NORTH OF GEORGIAN BAY BY THIS EVENING. AHEAD OF
THIS SYSTEM A LIGHT SOUTHERLY FLOW WILL SEND AIR TEMPERATURES
TOWARDS THE FREEZING MARK TODAY.

TONIGHT THIS LOW PRESSURE WILL DIP TO JUST EAST OF LAKE ONTARIO.
MOISTURE POOLING AHEAD OF THE SURFACE LOW...COMBINED MID LEVEL
ASCENT AHEAD OF A SHORTWAVE TROUGH WILL BRING A PERIOD OF
SNOW...REACH FAR WNY LATE THIS AFTERNOON AND SPREADING EASTWARD
ACROSS THE CWA OVERNIGHT. THE MID LEVEL LIFT WILL BE LIGHT...WITH
THE CORE OF THE PV INTRUSION ON THE 1.5 SURFACE DROPPING ACROSS THE
OHIO VALLEY. ASCENT ALONG THE COLD FRONT WILL BRING A 3-6 HOUR
PERIOD OF MODERATE SNOW...WITH THE SNOW LIKELY TO ADD UP
GREATEST EAST OF LAKE ONTARIO OVERNIGHT WHERE ADDITIONAL SURFACE
CONVERGENCE NEAR THE CENTER OF THE LOW WILL EXIST. HERE UPWARDS TO
3-4 INCHES OF SNOW ARE POSSIBLE OVERNIGHT...WITH JUST AN INCH OR
TWO ELSEWHERE TONIGHT. OUTSIDE THE SNOW ASSOCIATED WITH THE COLD
FRONT...LIGHT SNOW SHOWERS AHEAD OF THE UPPER LEVEL LOW WILL
CONTINUE TO FALL THROUGH THE NIGHT.

TEMPERATURES TONIGHT WILL DROP DOWN INTO THE TEENS ACROSS FAR
WESTERN NEW YORK AND THE NORTH COUNTRY...WITH SOME LOW 20S
LINGERING FROM THE GENESEE VALLEY EASTWARD.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
AS EVERYONE SHOULD KNOW BY NOW...IT WILL BE QUITE COLD DURING THIS
PERIOD AS A HIGH AMPLITUDE +PNA PATTERN WILL BE IN PLACE ACROSS
NORTH AMERICA. TWO ROBUST SHORTWAVES WILL FIRST DEEPEN...AND THEN
MAINTAIN...AN ANOMALOUSLY DEEP TROUGH HERE ACROSS THE EASTERN
PORTION OF THE COUNTRY. THEY WILL EJECT SOUTHWARDS FROM AROUND THE
PERIPHERY OF THE POLAR VORTEX CENTERED OVER BAFFIN AND QUEEN
ELIZABETH ISLANDS...SIPHONING LARGE CHUNKS OF POLAR AIR OUT OF THE
ARCTIC WHILE EVENTUALLY SPAWNING IMPRESSIVE COASTAL STORMS OFF NEW
ENGLAND. FOR OUR REGION...THE NOTEWORTHY IMPACT WILL BE CLEARLY BE
THE FORMER AS TEMPERATURES WILL PLUMMET TO BETWEEN 20 AND 30 DEG F
BELOW NORMAL MID FEBRUARY VALUES.

THIS PERIOD WILL BEGIN WITH THE FIRST OF THE STRONG MID LEVEL
DISTURBANCES PLOWING ACROSS THE UPPER OHIO VALLEY...WHILE ITS
ASSOCIATED SFC LOW WILL TRANSITION FROM EASTERN NEW YORK TO THE NEW
ENGLAND COAST. WHILE THE BULK OF THE SYNOPTICALLY SUPPORTED SNOW
SHOWERS WITH THE SFC LOW WILL BE MOVING OUT OF OUR FORECAST AREA...
'LOCALLY GROWN' SNOW SHOWERS WILL BECOME COMMON ALONG AND BEHIND AN
ARCTIC COLD FRONTAL PASSAGE. THESE SNOW SHOWERS WILL BE SUPPORTED
BY THE PASSING OF THE DEEP LONGWAVE TROUGH AND SHOULD BE GREATLY
ENHANCED BY THE FRESH FRIGID AIR POURING ACROSS THE MAINLY OPEN
WATERS OF LAKE ONTARIO. WHILE ALL OF THE FORECAST AREA IS IN LINE
FOR AT LEAST AN INCH OR TWO OF SNOW...THE WESTERN COUNTIES
(PARTICULARLY THE GENESEE VALLEY AND FINGER LAKES REGION) COULD
PICK UP SEVERAL INCHES. GIVEN AN AVERAGE DENDRITIC GROWTH ZONE OF
3K FT AND NEAR SFC TEMPS IN THE TEENS...THE SNOW SHOULD BE LIGHT
AND FLUFFY IN NATURE...AND THUS EASIER TO ACCUMULATE. THIS LOW
DENSITY SNOW WILL BE PRONE TO BEING BLOWN AROUND...MAINLY IN THE
AFTERNOON WHEN WINDS WILL GUST TO BETWEEN 25 AND 30 MPH ACROSS THE
WESTERN COUNTIES.

TEMPERATURES ON THURSDAY WILL START OFF IN THE UPPER TEENS TO LOWER
20S JUST AHEAD OF THE ARCTIC FRONT...THEN DURING THE COURSE OF THE
MIDDAY AND AFTERNOON THOSE READINGS WILL DROP BACK THROUGH THE
TEENS...AND FOR THE WESTERN COUNTIES INTO THE SINGLE DIGITS.

THE COLD AIRMASS WILL CONTINUE TO DEEPEN THURSDAY NIGHT AS SFC BASED
RIDGING WILL WORK TO THE EAST ACROSS THE LOWER GREAT LAKES. H85
TEMPS BOTTOMING OUT IN THE VCNTY OF -24C WILL KEEP LAKE SUPPORTED
SNOW SHOWERS IN PLACE FOR MOST AREAS...PARTICULARLY WITHIN A 40 MILE
CORRIDOR FROM BUFFALO TO SYRACUSE WHERE 2 TO 4 INCHES OF NEW SNOW
COULD ACCUMULATE. THIS WILL FURTHER HAMPER TRAVEL ALONG THAT STRETCH
OF THE NEW YORK STATE THRUWAY.

WINDS WILL REMAIN GUSTY THROUGH AT LEAST THE FIRST HALF OF THE
NIGHT...AND WITH TEMPS DROPPING WELL BELOW ZERO IN MOST AREAS...WIND
CHILL VALUES WILL NOSE DIVE INTO THE -20S F OVER THE WESTERN
COUNTIES AND AS LOW AS -30F ACROSS THE NORTH COUNTRY. THIS WILL
UNDOUBTEDLY REQUIRE A MINIMUM OF WIND CHILL ADVISORIES...AND
POSSIBLY WARNINGS IN A LATER FORECAST PACKAGE...SO WILL INCREASE THE
'VISIBILITY' OF THIS THREAT BY HIGHLIGHTING WITH A WIND CHILL WATCH.
THIS HAD PREVIOUSLY BEEN ADVERTISED IN THE HAZARDOUS WEATHER
OUTLOOK.

LOW LEVEL RIDGING WILL THEN WORK ITS WAY ACROSS OUR REGION ON FRIDAY
WHILE THE NEXT SPIRITED SHORTWAVE WILL TRUDGE SOUTHWARDS ACROSS THE
NORTHERN HALF OF ONTARIO. IN TERMS OF SNOW...THIS WILL OFFER A BIT
OF A BREAK TO OUR REGION AS LARGE SCALE SUBSIDENCE WILL LIMIT MOST
AREAS TO SOME FLURRIES. THERE WILL STILL BE A MORE CONCENTRATED AREA
OF SNOW SHOWERS THOUGH FOR SITES IMMEDIATELY SOUTH AND SOUTHEAST OF
LAKE ONTARIO...WITH THE FINGER LAKES POSSIBLY PICKING UP AN INCH OF
TWO OF ACCUMULATION. OTHERWISE...IT WILL BE BITTERLY COLD ON FRIDAY
WITH TEMPERATURES NOT MAKING THEIR WAY OUT OF THE SINGLE DIGITS.
FOR SITES EAST OF LAKE ONTARIO...TEMPERATURES WILL BARELY MAKE IT
ABOVE ZERO F.

ON FRIDAY NIGHT...THE NEXT MAJOR SHORTWAVE WILL PLUNGE ACROSS THE
UPPER GREAT LAKES WHILE ITS ASSOCIATED SFC REFLECTION WILL
CONSOLIDATE OVER LAKE HURON. THE ENSUING WARM ADVECTION OVER OUR
REGION WILL LIKELY KEEP TEMPERATURES FROM DROPPING BELOW ZERO OVER
THE FAR WESTERN COUNTIES WHILE ALSO GENERATING SOME LIGHT SNOW.
ACCUMULATIONS WILL BE MINIMAL WITH AMOUNTS RANGING FROM AN INCH OR
TWO OVER THE FAR WESTERN COUNTIES TO A COATING OVER THE FINGER LAKES
AND EAST OF LK ONTARIO.

THE POWERFUL SHORTWAVE WILL PUSH SOUTH TO THE UPPER OHIO VALLEY ON
SATURDAY. ONE WAY TO 'VISUALIZE' THE MAGNITUDE OF THIS FEATURE IS TO
LOOK AT THE 1.5 PV SFC...WHICH IS FORECAST TO LOWER TO UNDER 800 MB.
THE CORRESPONDING SFC LOW IS EXPECTED TO CROSS DIRECTLY OVER OUR
FORECAST AREA...SO HAVE RAISED POPS TO LIKELY FOR ANOTHER ROUND OF
ACCUMULATING SNOW. AS WAS THE CASE WITH THE PREVIOUS SYSTEM...TEMPS
WILL MAX OUT IN THE TEENS DURING THE MORNING THEN WILL STEADILY DROP
IN THE WAKE OF THE SFC LOW IN THE AFTERNOON. H85 TEMPS OF -28C JUST
UPSTREAM WILL THEN SET THE STAGE FOR WHAT SHOULD BE THE COLDEST 36
HOUR PERIOD YET EXPERIENCED THIS WINTER FOR OUR REGION.

AFTER THE SFC LOW MOVES EAST OF OUR AREA SATURDAY NIGHT...IT WILL
'BOMB OUT' ALONG THE NEW ENGLAND COAST WHILE A STRONG ARCTIC HIGH
WILL MOVE OUT OF THE CANADIAN PRAIRIES. BOTH THE ECMWF AND GFS PAINT
A BULLSEYE OF -28C H85 AIR CROSSING OUR FORECAST AREA WITHIN THE
RESULTING BOREAL FLOW. THIS WILL SUPPORT WIDESPREAD TEMPS WELL BELOW
ZERO...WITH ANOTHER ROUND OF DANGEROUSLY LOW WIND CHILL VALUES TO
BOOT.

A VERY COLD NORTHWESTERLY FLOW WILL KEEP SNOW SHOWERS IN PLACE
ACROSS A LARGE PORTION OF THE REGION SATURDAY NIGHT AS TEMPERATURES
WILL ONCE AGAIN TUMBLE WELL BELOW ZERO. ANOTHER ROUND OF WIND CHILL
ADVISORIES AND/OR WARNINGS WILL ONCE AGAIN BE NEEDED...AS APPARENT
TEMPS ARE PROJECTED TO RANGE FROM 20 TO 35 BELOW.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE MAIN STORY THROUGH THE PERIOD WILL BE THE CONTINUED COLD...AS
ARCTIC AIR CONTINUES TO BE MAINTAINED ACROSS THE EASTERN GREAT
LAKES/NORTHEAST CONUS. TEMPERATURE DEPARTURES OF 20+ DEGREES BELOW
NORMAL ARE LIKELY FOR MOST OF THE PERIOD...AS GEFS NORMALIZED
925/850 MB ANOMALIES ARE PROJECTED TO BE NEAR 3 STANDARD DEVIATION
BELOW NORMAL...WITH THE CORE OF THE COLDEST AIR SET TO SETTLE OVER
THE AREA SUNDAY INTO MONDAY.

THE SYNOPTIC SYSTEM WHICH WORKS THROUGH THE AREA AND THEN EVENTUALLY
DEEPENS OFF THE EAST COAST LOOKS TO BE TOO FAR SOUTH AND EAST TO
HAVE A MAJOR IMPACT. THERE LOOKS TO BE A GREATER CHANCE FOR
LOCALIZED LAKE EFFECT SNOW SHOWERS IMPACTING FAVORED NORTHERLY FLOW
AREAS. ACCUMULATIONS AT THIS STAGE OF THE FORECAST DO NOT LOOK TO BE
SIGNIFICANT...ALTHOUGH ANY ENHANCEMENT FROM INDIVIDUAL INCOMING
SHORTWAVES COULD ENHANCE SNOWFALL AMOUNTS.

LOOKING FURTHER OUT...THE MEDIUM RANGE ENSEMBLES ARE IN STRONG
AGREEMENT THAT THE HIGHLY AMPLIFIED +PNA PATTERN WILL REMAIN IN
PLACE THROUGH ALL OF NEXT WEEK. IT IS TYPICAL FOR SUCH A PATTERN
THIS LATE IN WINTER TO REMAIN IN PHASE FOR A WEEK TO TEN DAYS. THIS
WILL VIRTUALLY GUARANTEE BELOW NORMAL TEMPERATURES ACROSS THE LOWER
GREAT LAKES THROUGH PRESIDENTS DAY WEEK.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
EXTENSIVE LOW LEVEL MOISTURE WILL CONTINUE TO PRODUCE WIDESPREAD
IFR/MVFR CIGS OVERNIGHT ACROSS THE HIGHER TERRAIN OF THE WESTERN
SOUTHERN TIER. THE STRATUS WILL HANG ON UNTIL CLOSE TO 12Z WHEN
SOUTHEAST WINDS BEGIN TO MIX OUT THE LOW LEVEL MOISTURE FIELD. THE
CLEARING HAS PROGRESSED THROUGH THE NORTH COUNTRY INCLUDING KART.
THE CLEARING LINE IS VERY CLOSE TO KBUF-KIAG-KROC AT 05Z...AND THESE
SITES SHOULD SEE SOME IMPROVEMENT IN THE 06Z-09Z TIME FRAME. THE
ONLY CAVEAT IS SOME FOG HAS DEVELOPED AT KIAG IMMEDIATELY AFTER SOME
INITIAL CLEARING. WITH PLENTY OF LOW LEVEL MOISTURE IN PLACE SOME
FOG MAY DEVELOP ACROSS THE NIAGARA FRONTIER WITH LOCAL IFR VSBY/CIGS.

ON WEDNESDAY EXPECT VFR TO PREVAIL FOR MOST OF THE DAY WITH MID
LEVEL CLOUDS THICKENING AND LOWERING FROM WEST TO EAST. LIGHT SNOW
MAY REACH THE WESTERN END OF THE STATE AFTER 22Z WITH THE APPROACH
OF A CLIPPER LOW MOVING INTO THE CENTRAL GREAT LAKES. PERIODS OF
LIGHT SNOW WILL CONTINUE WEDNESDAY NIGHT WITH OCCASIONAL IFR VSBY.
CIGS WILL DROP TO MVFR AS THE SNOW DEVELOPS...WITH IFR BECOMING MORE
LIKELY ACROSS HIGHER TERRAIN.

OUTLOOK...
THURSDAY...IFR/MVFR IN SNOW SHOWERS.
FRIDAY...VFR/MVFR...WITH MVFR/IFR IN SCATTERED TO NUMEROUS SNOW
SHOWERS SOUTHEAST OF LAKE ONTARIO.
SATURDAY AND SUNDAY...A CHANCE OF MVFR/IFR IN SNOW SHOWERS.

&&

.MARINE...
LIGHT EASTERLY WINDS TODAY WILL VEER TO SOUTHERLY...FIRST ON LAKE
ERIE AND LATER ON LAKE ONTARIO. THESE WINDS WILL VEER AROUND TO
WESTERLY TONIGHT BEHIND THE PASSAGE OF A COLD FRONT. AS THE COLD AIR
DEEPENS OVER THE EASTERN GREAT LAKES AND WINDS INCREASE IN SPEED
FROM THE NORTHWEST SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ON
LAKE ONTARIO TOMORROW. THESE SCA CONDITIONS WILL LIKELY PERSIST INTO
THE FRIDAY MORNING HOURS...BEFORE HIGH PRESSURE NEARS THE REGION
WITH AGAIN A PERIOD OF SUB ADVISORY WINDS AND WAVES ON THE LAKES
INTO THE START OF THE WEEKEND.

&&

.CLIMATE...
BITTERLY COLD ARCTIC AIR OF SIBERIAN ORIGINS WILL ARRIVE THIS
WEEKEND. AT THIS POINT IT APPEARS SUNDAY MAY BE THE COLDEST DAY...
WITH HIGH TEMPERATURES STRUGGLING TO GET ABOVE ZERO. HERE ARE SOME
STATS FOR OR CLIMATE SITES IN REGARDS TO HIGHS STAYING BELOW ZERO.

BUFFALO...

COLDEST HIGH TEMPERATURE ON RECORD...
-3 ON FEBRUARY 10, 1899 AND FEBRUARY 11, 1885

LAST TIME HIGH TEMPERATURE WAS BELOW ZERO...
-1 ON JANUARY 19, 1994

ROCHESTER...

COLDEST HIGH TEMPERATURE ON RECORD...
-4 ON JANUARY 17, 1982

LAST TIME HIGH TEMPERATURE WAS BELOW ZERO...
-4 ON JANUARY 17, 1982

WATERTOWN...

COLDEST HIGH TEMPERATURE ON RECORD...
-12 ON JANUARY 3, 1981

LAST TIME HIGH TEMPERATURE WAS BELOW ZERO...
-1 ON JANUARY 22, 2014

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND CHILL WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
     FOR NYZ001>008-010>014-019>021-085.
MARINE...NONE.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...RSH
LONG TERM...RSH/TMA
AVIATION...THOMAS
MARINE...THOMAS
CLIMATE...HITCHCOCK
Hazardous weather outlook, Feb 10, 3:43 PM EST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
343 PM EST TUE FEB 10 2015

NYZ007-008-010>014-019>021-085-112045-
JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
343 PM EST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BITTERLY COLD ARCTIC AIR WILL ARRIVE LATE THURSDAY AND CONTINUE
THROUGH THE WEEKEND. WIND CHILLS WILL DROP TO DANGEROUSLY COLD
LEVELS AT TIMES THURSDAY NIGHT THROUGH THE UPCOMING WEEKEND.

THE COLDEST PERIODS WILL BE THURSDAY NIGHT INTO FRIDAY WHEN WIND
CHILL VALUES WILL GENERALLY BE IN THE MINUS 20S...AND SATURDAY
NIGHT INTO SUNDAY WHEN READINGS WILL DROP TO EXTREME LEVELS OF 25
TO 35 BELOW. WIND CHILL ADVISORIES AND OR WARNINGS CAN BE EXPECTED
DURING THESE TIME FRAMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-112045-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
343 PM EST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LAKE EFFECT SNOW WILL DEVELOP THURSDAY AND THURSDAY NIGHT.
ACCUMULATIONS COULD BE ENOUGH TO MAKE TRAVEL DIFFICULT DURING
THIS TIME PERIOD.

BITTERLY COLD ARCTIC AIR WILL ARRIVE LATE THURSDAY AND CONTINUE
THROUGH THE WEEKEND. WIND CHILLS WILL DROP TO DANGEROUSLY COLD
LEVELS AT TIMES THURSDAY NIGHT THROUGH THE UPCOMING WEEKEND.

THE COLDEST PERIODS WILL BE THURSDAY NIGHT INTO FRIDAY WHEN WIND
CHILL VALUES WILL GENERALLY BE IN THE MINUS 20S...AND SATURDAY
NIGHT INTO SUNDAY WHEN READINGS WILL DROP TO EXTREME LEVELS OF 25
TO 35 BELOW. WIND CHILL ADVISORIES AND OR WARNINGS CAN BE EXPECTED
DURING THESE TIME FRAMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-112045-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
343 PM EST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:08 PM ESTSmall Craft AdvisoryBUF46 hr
Feb 11, 4:08 PM ESTSpecial Weather StatementBUFCattaraugus, Chautauqua, Erie, Genesee, Niagara, Orleans52 min
Feb 11, 4:14 PM ESTSpecial Weather StatementBUFCattaraugus, Chautauqua, Erie, Genesee, Niagara, Orleans46 min

Nearby

Wind Chill Watches in New York, 2015Every wind chill watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.